# SDR FDEA201606011784

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 49,381 hours, 10,709 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1DO590T
- Condition: Corroded
- Location: Bs 1531-1641
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT OF LOWER BEACON, RIVET HEAD POPPED & SKIN BULGING.  REPLACE FACTORY SPLICE & LONGERON.
